# SDR JJBA20250822052

- Difficulty date: August 4, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 39,606 hours, 28,027 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF4 ON L/H FUSE ON FR59 BTW STR 2L-3L DENT FOUND AT FLANGE	NEW FRAME SECTION AND SPLICE FABRICATED. FRAME REPAIRED WITH A SPLICE.
